# SDR DHL200071739D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, AFT CARGO COMPT, FRAME STA 1070 CRACKED BTWN STR 26L AND 27L.  CUTOUT DAMAGED AREA, STA 1070, BETWEEN STR 26L AND 27L..  INSTALLED REPAIR AT FRAME STA 1070 BETWEEN STR 26L AND 27L, PER B727 SRM 51-40-3.  REF:N/R 3481.
